Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On certain crinkly curves'' [Trans. Amer. Math. Soc. 1 (1900), no. 1, 72-90; 1500526]


Author: Eliakim Hastings Moore
Journal: Trans. Amer. Math. Soc. 1 (1900), 507
MSC: Primary 26A30
Original Article: Trans. Amer. Math. Soc. 1 (1900), 72-90.
MathSciNet review: 1500428
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A30

Retrieve articles in all journals with MSC: 26A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500428-3
Article copyright: © Copyright 1900 American Mathematical Society